Error-correcting pooling designs associated with some distance-regular graphs
Loading...
Date
Authors
Journal Title
Journal ISSN
Volume Title
Publisher
DOI
10.1016/j.dam.2009.04.024
Abstract
Motivated by the pooling designs over the incidence matrices of matchings with various sizes of the complete graph K(2n) considered by Ngo and Du [Ngo and Du, Discrete Math. 243 (2003) 167-170]. two families of pooling designs over the incidence matrices of t-cliques (resp. strongly t-cliques) with various sizes of the Johnson graph J(n. t) (resp. the Grassmann graph J(q) (n, t)) are considered. Their performances as pooling designs are better than those given by Ngo and Du. Moreover, pooling designs associated with other special distance-regular graphs are also considered. (C) 2009 Elsevier B.V. All rights reserved.